scientific interests:
  1. A. ∆wiszewski, P. Wi∂niewski, Coverage Verification Algoriithm for Sensor Networks, to appear in Communications in Computer and Information Science Series, vol. 0353, Springer 2012.

  2. A. ∆wiszewski, M. Maciejewski, Positive stationary solutions for p-Laplacian problems with nonpositive perturbation , 2012, to appear in Journal of Differential Equations, arXiv.

  3. A. ∆wiszewski, Averaging principle and hyperbolic evolution equations, Nonlinear Analysis TMA, vol. 75, no. 4, 2012, 2362-2375.

  4. A. ∆wiszewski, Periodic and stationary solutions of nonlinear evolution equations -- translation along trajectories method, habilitation report, ToruŮ, 2011.

  5. A. ∆wiszewski, Forced oscillations in strongly damped beam equation, Topological Methods in Nonlinear Analysis, vol. 37, no. 2, 2011, 259-282.

  6. A. ∆wiszewski, Periodic solutions of damped hyperbolic equations at resonance, Differential and Integral Equations, vol. 24, no. 7-8, 2011, 767-786.

  7. A. ∆wiszewski, Positive periodic solutions of parabolic evolution problems: a translation along trajectories approach, Central European Journal of Mathematics, 9(2), 2011, 244-268.

  8. A. ∆wiszewski, W. Kryszewski, On a generalized Poincare-Hopf formula in infinite dimensions, Discrete and Continuous Dynamical Systems Ser. A, vol. 29, no. 3, 2011, 953-978.

  9. A. ∆wiszewski, P. Kokocki, Periodic solutions for nonlinear hyperbolic evolution systems, Journal of Evolution Equations 10, 2010, 677-710.

  10. A. ∆wiszewski, K. P. Rybakowski, Singular dynamics of strongly damped beam equation, Journal of Differential Equations, Vol. 247 (12), 2009, 3202-3233.

  11. A. ∆wiszewski, W. Kryszewski, Constrained Topological Degree and Positive Solutions of Fully Nonlinear Boundary Value Problems, Journal of Differential Equations, Vol. 247 (8), 2009, 2235-2269.

  12. A. ∆wiszewski, P. Kokocki, Krasnosel'skii type formula and translation along trajectories method for evolution equations, Discrete and Continuous Dynamical Systems Ser. A, vol. 22, no. 3, 2008, 605-628.

  13. A. ∆wiszewski, Degree theory for perturbations of m-accretive operators generating compact semigroups with constraints, Journal of Evolution Equations 7, 2007, 1-33.

  14. A. ∆wiszewski, Topological degree methods for perturbations of operators generating compact C0 semigroups, Journal of Differential Equations, vol. 220 (2), 2006, 434-477.

  15. A. ∆wiszewski, W. Kryszewski, Homotopy invariants for tangent vector fields on closed sets, Nonlinear Analysis TMA, vol. 65, 2006, 175-209.

  16. A. ∆wiszewski, W. Kryszewski, The constrained degree and fixed-point index theory for set-valued maps, Nonlinear Analysis TMA, vol. 64, 2006, 2619-2832.

  17. A. ∆wiszewski, Nonlinear Evolution Inclusions with Constraints, Lecture Notes in Nonlinear Analysis, vol. 8, 2006, Juliusz Schauder Center for Nonlinear Studies, 199-238.

  18. A. ∆wiszewski, Differential problems with constraints -- topological degree for perturbations of accretive operators (in Polish), PhD dissertation, Nicolaus Copernicus University, ToruŮ 2002.

  19. A. ∆wiszewski, Differential inclusions with constraints in Banach spaces, Topological Methods in Nonlinear Analysis, vol. 20, 2002, 119-134.

  20. A. ∆wiszewski, W. Kryszewski, Approximate Smoothings of Locally Lipschitz Functionals, Bolletino U.M.I. 8, 5-B, 2002, 289-320.

  21. A. ∆wiszewski, W. Kryszewski, Equilibria of set-valued maps: a variational approach, Nonlinear Analysis TMA 48, 5, 2002, 707-749.

curriculum vitae
Last modified: 20.04.2012.